Ordinary differential equations, transport theory and Sobolev spaces
- 3.6k Downloads
We obtain some new existence, uniqueness and stability results for ordinary differential equations with coefficients in Sobolev spaces. These results are deduced from corresponding results on linear transport equations which are analyzed by the method of renormalized solutions.
KeywordsDifferential Equation Ordinary Differential Equation Sobolev Space Transport Equation Stability Result
Unable to display preview. Download preview PDF.
- 1.Beck, A.: Uniqueness of flow solutions of differential equations. In: Recent Advances in Topological Dynamics, (Lect. Notes Math. 318). Berlin, Heidelberg, New York: Springer 1973Google Scholar
- 2.DiPerna, R.J., Lions, P.L.: On the Cauchy problem for Boltzmann equations: global existence and weak stability. Ann. Math. (to appear); see also C.R. Acad. Sci. Paris306, 343–346, (1988) and In Séminaire EDP, Ecole Polytechnique, 1987–88, PalaiseauGoogle Scholar
- 3.DiPerna, R.J., Lions, P.L.: On Fokker-Planck-Boltzmann equations. Commun. Math. Phys. (1989)Google Scholar
- 4.DiPerna, R.J., Lions, P.L.: Global weak solutions of Vlasov Maxwell systems. Commun. Phys. Appl. Math. (to appear)Google Scholar
- 5.DiPerna, R.J., Lions, P.L.: In preparation, see also C.R. Acad. Sci. Paris307, 655–658 (1988)Google Scholar
- 6.DiPerna, R.J., Lions, P.L.: In preparation, see also in Séminaire EDP, Ecole Polytechnique, 1988–89, PalaiseauGoogle Scholar
- 7.DiPerna, R.J., Lions, P.L.: In preparation, see also in Séminaire EDP, Ecole Polytechnique, 1988–89, PalaiseauGoogle Scholar